# SDR DALA1136049880

- Difficulty date: May 9, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE HAS CORROSION AND LAV ATTACH BOLT SHEARED IN FITTING, FROM STA 200 TO 218, RBL-19.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE WITH "EXTRUSION" P/N 00-02-10-3-3672, AT STA 200 TO 218, RBL 19, IAW DWG 94FS481235 AND SRM 51-30-5, PG 12, PARA 7.  REMOVED SHEARED  BOLTS AND FITTING STA 209, RBL 19, AND INSTALLED FITTING STA 209, RBL 19, IAW SRM 51-30-1.
